Journal of Symbolic Logic

Review: R. Duncan Luce, A Note on Boolean Matrix Theory

Zdzislaw Pawlak

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 1 (1956), 102-103.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732352

JSTOR
links.jstor.org

Citation

Pawlak, Zdzislaw. Review: R. Duncan Luce, A Note on Boolean Matrix Theory. J. Symbolic Logic 21 (1956), no. 1, 102--103. https://projecteuclid.org/euclid.jsl/1183732352


Export citation